# SDR IPXA2014032882424

- Difficulty date: March 6, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 20,618 hours, 13,564 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143N12534
- Condition: Bent
- Location: Bs 508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FWD CARGO BAY FRAME AT BS 508 FOUND BENT AT SHEAR TIE BETWEEN S27-28L.  ACCOMPLISHED EO B757-5310-53891-A.
